# SDR HALA9700140

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Shimmy
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLT 317 - ITO - SEVERE NOSE WHEEL SHIMMY ON TAKEOFF ROLL, 70 KTS.  ABORTED TAKEOFF, CLEARED RUNWAY WITHOUT INCIDENT.  REPLACED NOSE WHEEL AND TIRE ASSEMBLY, LEFT AND RIGHT, LUBED NOSE GEAR ASSEMBLY.  CHECKED NOSE GEAR CONDITION AND SECURITY.  OK FOR SERVICE.  SPIN CHECK GOOD.  (M)
